Announcement

Collapse
No announcement yet.

Dried out from head to toe!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Nancy R
    replied
    Thank you everyone for your suggestions. I will definitely try them out!

    -Nancy R

    Leave a comment:


  • ldwall
    replied
    Some suggestions to help you feel better. Get some saline nose drops (like the stuff you use on the babies)Try replacement tears for your eyes. For your skin I would try Eucerin cream (not the stuff that comes in regular lotin bottles, the stuff that comes in pot type things) These things all work when I am all dried out, and the eucerin was a perscription for my daughter when she was going through a tough bout of ecezma. Hope you rehydrate soon. Lisa

    Leave a comment:


  • yvette
    replied
    Hi Nancy! I can only speak for myself when I say Pyridium Tab Plus gives such Dry mouth...dry everything. After my cysto/hydro I took it every 3 hours to help quell pain-pressure-frequency.

    It also left my mouth so dry I would start to choke. I chew Bioténe's Dry mouth gum. My skin, eyes and hair suffered too. My heels started to dry and crack (Which has NEVER happened to me ever!) and my feet wold itch-maddening!

    Anyways the Gum helped immensly, Vitamin E oil saved my skin--its' really good for your face too, and won't burn. I found taking Essential Oil caplets (the edible kind) really evened out my skins moisture and really helped keep it from wrinkling and getting all crepé-y. I have to admit I'm a bit vain when it comes to my face. Nivea cream in a tin works great too, if you can get it from overseas, even better! THe Nivea made is the US isn't quite the same.....(?)

    This other cream Glysomed, from Germany really worked well too. It has Silicone and Glycerin. Its stays on your skin a long time. But it comes heavily scented, which could bother you if you are senstive to that sort of thing. Most drug stores carry it.

    Well, those were pretty much all the options I used. Let us know how you make out.
    Hugs,
    y.

    Leave a comment:


  • ICNDonna
    replied
    It could be the vistaril --- one of the potential side effects of this drug is dryness. There's a wonderful site at http://www.rxlist.com/ where you can get information on any drug you are taking.

    Donna

    Leave a comment:


  • Nancy R
    started a topic Dried out from head to toe!

    Dried out from head to toe!

    Hi everyone,

    I don't know if it's from the elmiron, vistaril, pyridium plus or all three. But every part of my body is dry, flaky, and itchy. My face feels like it will crack. But worst of all...the inside if my nose feels like when you have a cold and use too many tissues. Any suggestions? I didn't even use my acne medication today and just keep putting lotion all over my face, but it burns. I'm thinking about breaking out my humidifier early this year!

    -Nancy R
Working...
X